Re: [MOL] Fatigue in assocation with Chemo [02554] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Fatigue in assocation with Chemo



Dear Jeanie:  I was on a very similar regimin two plus years ago.  I was 
given VP-16, Cisplatin, Carboplatin, Taxol, and Taxotere in varying 
combinations.  The first two rounds were the most difficult for me, and I was 
exhausted.  I didn't feel good enough to read or watch TV -- I slept most of 
the time.  After the first two rounds, however, it was a little easier to 
tolerate.  Today I feel fine, but the memories of chemo still remain.  I 
didn't lose any appreciable muscle mass as a result of the chemo, however -- 
mostly weight, and I've gained much of it back.  I did get very thin, but 
this was a result of loss of appetite.  This returns, too, although it takes 
awhile.  You're right to encourage her to exercise as much as possible, but 
remember -- the first step is a lulu!!!

Your friend, Kathy in Boise  
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------